OnTheGoWithAmyO.

"Live The Life You've Imagined." ~Thoreau

Archive for the tag “InMemory”

So Tina’s Death Is Not In Vain…

I lost a sweet friend named Tina almost a month ago to the day.

06252015_TinaThis was a little tribute I wrote as a way to express my grief and shock. Please take heed of the warning about mixing prescription drugs, and knowing how much you took, and when.

********************************

June 21, 2015 – My friend Tina passed away this morning in a hospital near Houston.

On Wed., June 17th, Tina made the tragic mistake of mixing prescription drugs and too much. Sadly, she was scheduled to start her new job in a few days, and was very excited but nervous, so she took the meds to calm her nerves. Whether she forgot she took a round, or felt that the dose she took wasn’t working, we’ll never know, but she took that fatal 2nd dose. Because she was so sedated, she was not breathing correctly that night, which led to carbon dioxide poisoning of the brain.

She was unresponsive early the next morning, and went into cardiac arrest on the way to the hospital. Her body also took a toll from two heart attacks in less than 48 hours, and doctors confirmed there was no hope of recovery. Tina passed peacefully surrounded by family & friends. She was only 52.

Tina always had a smile for everyone, never met a stranger, and she will be greatly missed by all who knew her.

Reminder to please know the appropriate dosage of prescription drugs, do not exceed the maximum you’re allowed to take, and keep track of when you’re taking it (write it down!).

As Tina’s story proves, making a mistake with prescription drugs can be deadly.

Love & miss you, Tina.

Hugs,

AmyO.

Advertisements

Post Navigation